# SDR AALA202505013938

- Difficulty date: April 26, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 33,815 hours, 3,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 1H HAS BOTH EMERGENCY LIGHTS INOP AND SEAT 3D HAS ONE EMERGENCY LIGHT INOP. MAINTENANCE REPLACED BOTH EMERGENCY LIGHTS ON SEAT 1H IAW BOEING AMM DMC-B787-A-33-51-06-00A-520A-A/720A-A.
